Forte after a scope revealed colon spasms and diverticulitis but it has not worked. I can't work because the diarrhea is do bad I have to wear depend undergarments. I want to know if anyone has any advice at all for me. I have lost over 100 pounds. I do not know where to turn. Thanks Diane
Hi i feel your pain i'm 31yrs old and have been suffering with the same thing for 3 yrs i was diagnosed with overactive proton pumps, IBS-D, and a Spastic Colon I was prescribed levisin and a proton pump inhibitor with moderate pain and cramp relief for a few months but the diarrhea remained. The last 20 months or so i have suffered with horrible cramps and i have had to wear depends also due to uncontrollable loose or watery stools 12 to 20 times or more a day that happen with no warning and i am not aware im having them until it is too late I have to sleep in depends on hospital style bed protector pads it gets so bad at night i live and will probably never have a relationship with anyone until something happens to get myself better. My gastroenterologist has done several test and 3 scopes and has no answer.
I have taken everything prescribed and by injection for the diarrhea with no help i have managed to learn to work with the problem i carry a "diaper bag" with extra depends couple changes of clothes, wipes, gloves, and garbage bags to place soiled depends in. I have become a pro at changing in about 5 minute the biggest messes ever seen. I reccomend not letting it stop you its not worth staring at the same four walls over. I have predominately water and volumous BMs and no one has ever known i went on myself i found its easier to hide than i thought. Good luck hope this is some encouragement. Lost For Help!!!
I typed response to diarrhea--did it go thru? I guess not--OK
I used to have the same problem. After my Doc checked with colonoscopy to make sure I had no serious problem like cancer, he told me to take daily doses of fiber, which comes in all kinds of ways. I take capsules of psyllium fiber. A pharmacist can point these out to you. Be careful, take with a full glass of water to prevent choking! And wash it down into your stomach. Also you must take 2 hours before other medication or 2 hours after because the fiber can absorb your other medicine and dilute it!! Be careful and Bless You and good luch! Sylvee PS No more diarrhea!!!
- Robinul Information for Consumers
- Robinul Information for Healthcare Professionals (includes dosage details)
- Side Effects of Robinul (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got diarrhea since 1/2 year before, eventhough, it likes every Sunday have this reaction, I found?
Posted 19 Aug 2009 • 1 answer
Posted 22 Sep 2009 • 1 answer
Posted 6 Mar 2011 • 1 answer
Posted 3 Dec 2014 • 1 answer
Posted 22 Jun 2016 • 0 answers